# SDR UIEA2015050600261

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 81,722 hours, 13,974 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B015709
- Part serial: PH0011
- Condition: Faulty
- Location: Rt Wlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSGS, GEAR DISAGREE, GEAR DOOR, LP 722506 GEAR MONITOR LP 722511, M19.  SUSPECT WING RT LG ACTUATOR FAILURE.  REPLACED RT WING GEAR RETRACT ACTUATOR IAW AMM 32-32-01 401 LP 722509.  PERFORMED LG SWING TEST, FOUND NORMAL.  NO MORE DEFECT NOTED IAW AMM 32-32-00 501 & 07-11-01 201.
